# SDR QXEA0201071

- Difficulty date: July 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE ARE GOUGES AND SCRATCHES IN UPPER SPAR CAP OF RIGHT HAND WING FROM STATION YW297 TO YW324.  REPAIRED IAW DHC-8 RD 8-57-2054.
